# SDR AALA201706269029

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 50,448 hours, 14,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 12D IS INOPERATIVE.  RESEATED LOOSE CONNECTOR ON MODULE IAW AMM 33-51-11.  OPERATIONAL CHECK GOOD.
